# SDR FDEA201101120125

- Difficulty date: January 12, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FLOOR SEAT TRACK IS GOUGED BETWEEN FRAME 60 AND FRAME 61; LBL 38.  CUT OUT DAMAGED AREA OF SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  FABRICATED NEW SECTION OF SEAT TRACK AND 4 EA.  SPLICES IAW SRM 53-10-16, FIG 208.  ALODINED IAW 51-21-10.  PRIMED IAW SRM 51-23-10.  PAINTED IAW SRM 51-75-10.  INSTALLED IAW SRM 53-10-16, FIG 208.
